# SDR DALA2019082764983

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 83,499 hours, 22,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM.   FOUND OBSTRUCTION UNDER GIRT BAR CLEARED DOOR OPS CHECK NORMAL.
